# SDR ASAA2022101340311

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 24,166 hours, 7,522 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Panel
- Condition: Faulted
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED ON PRESSURIZATION PANEL ALONG WITH ALTN LIGHT, MOVED SELECTOR TO ALTN PER QRH. PRESSURIZATION NORMAL. GROUNDED - YES. ON DEFERRAL.
